Naxolone is this drug that binds really well to opiod receptors in the central nervous system, so they use it in emergencies when someone has overdosed on heroin. They inject it or give it with a nasal spray and it works quite quickly (in like 2 minutes!)
They have given it out in emergency kits for addicts in a number of major cities, and it's reduced the number of overdose fatalities. Yay!
What I really came to post about, though, is this:
Naloxone has also been known to cause a slight tingling feeling in the lower extremities. This is the rush of adrenaline that often follows an injection of naloxone. When used for recreational purposes, this has been found to be the main effect users strive for. Users often feel bloated and nauseated after the tingling effect leaves the body.
What the hell, that is the lamest high ever. Why would anyone bother to do this?
"Whoa, man, my foot feels slightly tingly!"
"Yeah, me too, holy shit!!!"
I guess it's better than jenkem.
Friday, February 06, 2009
Subscribe to: Post Comments (Atom)
Post a Comment